It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Allison Shaban on November 05, 1999 at 12:48:16:

In Reply to: Re: Addreall Side Effects posted by Colleen on November 04, 1999 at 12:04:00:

My doctor has just perscribed Adderall for my seven year old son. We had him on Ritalin first, I took him off it when I started seeing very aggresive and oppositional behavior. It has only worsened though since I took him off of the Ritalin. I would like to find out if anyone knows the exact side effects of Adderall. I have never heard of this drug until now.

Follow Ups

All times are GMT -7. The time now is 09:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!